CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
MOND-WEIR TYPE MIXED SYMMETRIC FIRST AND SECOND ORDER DUALITY IN NON-DIFFERENTIABLE MATHEMATICAL PROGRAMMING 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2006, 卷号: 7, 期号: 2, 页码: 189-198
Authors:  Mishra, S. K.;  Wang, S. Y.;  Lai, K. K.
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Second order mixed symmetric dual model  Non-differentiable programming  Duality  Second order generalized pseudo-convexity  Support functions